# SDR CALA0800184

- Difficulty date: February 29, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N16703
- Make and model: Boeing 737724
- Aircraft serial: 28764
- Aircraft time: 33,444 hours, 10,839 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498156
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 15L IN CABIN CRACKED JUST FORWARD OF WING ILLUMINATION LIGHT HOUSING APPROX BETWEEN STA 460-480.  INSTALLED REPAIR PARTS PER SRM 53-00-03.
